# SDR DALA2021061403223

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 8,086 hours, 3,585 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NOTICED A OILY SOCK SMELL AFTER TURNING ON APU AND BLEED AIR. REFERENCE ORIG LOG 1835280 FOR REPAIR. REMOVED APU FUEL CONTROL. REMOVED AND REPLACED APU OIL COOLING FAN ASSY O RING ON FAN MOUNTING FLANGE AND 2 NEW O RINGS ON TRANSFER TUBE. REMOVED AND REPLACED APU FUEL CONTROL UNIT.
